# SDR 96ZZZX3865

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5306
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 37350
- Condition: Not Safetied
- Location: Rudder Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CANADAIR ALERT SERVICE BULLETIN A604-27-002, FOUND RUDDER CONTROL TORQUE TUBE LOWER ROD END ATTACH HARDWARE (SAFETY COTTER PIN) NOT INSTALLED AND THE NUT BACKED OFF ALLOWING THE BOLT TO PARTIALLY BACK OUT.  THE NUT WAS TORQUED AND COTTER PIN INSERTED.  MANUFACTURER WAS NOTIFED OF DEFECT.
